# SDR JJBA20240508009

- Difficulty date: April 17, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 40,039 hours, 26,939 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fr 72 S17-18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE, UNDER FLOOR, SHEAR CLIP CRACKED AT FRAME 72 BTW STR 18L-17L.	REAR FUEDLAGE, UNDER FLOOR, SHEAR CLIP AT FRAME 72 BTW STR 18L-17L REPLACED WITH NEW PART.
